It is currently Sat Oct 29, 2016 12:59 am

Free Newsletter


Anything and everything concerning weight loss.

Moderator: Moderators


Postby matadanixa » Mon Sep 26, 2005 9:09 pm

Hi everyone. I haven't been online in the last couple of weeks due to a prolonged stay in hospital. To cut a long story short I have felt 'off' for a fair while now (months) and had no idea why. Thinking I was turning into a hypochondriac I just put up with it. That combined with new drs in the local area that are fresh out of school so to speak were completely mis diagnosing me. In the end I have a couple of conditions called scarcoidosis and arythema nodosus (sp) which threw my body about a bit. I am on 100mg of steroids a day and rapidly gaining weight. This also caused my blood suger to hit 11.4 and blood pressure is 165/140. I am constantly starving and trying to be good by eating fruit and drinking plenty of water but nothing seems to be working. Anyway if anyone has any tips to stay on top of this weight problem while being on such extreme meds I would be very grateful. Oh and btw thanks for listening to my little whinge.
now up to101kgs :cry:

Postby Dolly » Mon Sep 26, 2005 9:47 pm

Oh Lou, how awful for you to experience tissue and muscle inflammation and the erythema nodosum sp as well,
it must have be unbearable for you having the sore nodules under the skin whilst doctors kept miss diagosing you.
I hope the medication they give you, gives you some relief soon.
It's true, many medications can slow down weight loss, so I guess you can join me in losing our blubber slowly.
My thyroid medication isn't working too well for me so I gain weight at the drop of a hat.
Reporting what I eat each day on the True Stories thread has helped me keep much of my junk food away.

User avatar
Posts: 3335
Joined: Wed Jul 13, 2005 10:49 pm
Location: Perth, WA

Postby Fairie » Tue Sep 27, 2005 8:22 am

Hi Lou,

Hope you are better soon, I agree about these "young" Doctors I think some of them have got their degree out of a cornflakes box.

It must be so frustrating trying to loose weight when you are on med's like that. :(

User avatar
Posts: 1503
Joined: Thu Jul 21, 2005 10:01 pm
Location: Adelaide SA

Postby miss_muffin » Thu Sep 29, 2005 1:58 pm

Hey Lou, i really feel for you mate!

As hard as it is all you can do is keep doing what your doing until your body heals. Hope your 110% soon!


Return to Weight loss Talk

Who is online

Users browsing this forum: No registered users and 1 guest